# SDR UPS96405958

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 2200-2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED AREA AFT OF BULK CARGO COMP. FOUND CORROSION ON STR FLANGE S-36 RT BETWEEN BS 2200-2220.  REMOVED CORRODED SECTION OF STRINGER AND REPAIRED STRINGER IAW SRM 53-10-3.
